Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 12, NWS Melbourne, FL

June 6, 2024Orange County, Seminole County, Florida

NWS Melbourne, FL issued this tornado warning at Jun 6, 2024, 7:13 PM EDT for Orange County, Seminole County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2024, 7:13 PM EDT (23:13 UTC)
Expired
Jun 6, 2024, 7:30 PM EDT
In force
17 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 78 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2024-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2024-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1568 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

725 
WFUS52 KMLB 062313
TORMLB
FLC095-117-062345-
/O.NEW.KMLB.TO.W.0012.240606T2313Z-240606T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
713 PM EDT Thu Jun 6 2024

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  South central Seminole County in east central Florida...
  Central Orange County in east central Florida...

* Until 745 PM EDT.

* At 712 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Azalea Park, moving northeast at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Oviedo, Winter Springs, and Winter Park around 720 PM EDT.

Other locations impacted by this tornadic thunderstorm include Aloma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2846 8132 2852 8138 2875 8130 2858 8104
TIME...MOT...LOC 2312Z 225DEG 17KT 2855 8130 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Heil
2 follow-up statements
045 
WWUS52 KMLB 062321
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
721 PM EDT Thu Jun 6 2024

FLC095-117-062345-
/O.CON.KMLB.TO.W.0012.000000T0000Z-240606T2345Z/
Seminole FL-Orange FL-
721 PM EDT Thu Jun 6 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR SOUTH
CENTRAL SEMINOLE AND CENTRAL ORANGE COUNTIES...

At 721 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Azalea Park, moving northeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Oviedo, Winter Springs, and Winter Park around 730 PM EDT.
  Chuluota around 750 PM EDT.

Other locations impacted by this tornadic thunderstorm include Aloma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2849 8134 2852 8138 2875 8130 2860 8107
TIME...MOT...LOC 2321Z 223DEG 16KT 2856 8131 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Heil
749 
WWUS52 KMLB 062330
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
730 PM EDT Thu Jun 6 2024

FLC095-117-062340-
/O.CAN.KMLB.TO.W.0012.000000T0000Z-240606T2345Z/
Seminole FL-Orange FL-
730 PM EDT Thu Jun 6 2024

...THE TORNADO WARNING FOR SOUTH CENTRAL SEMINOLE AND CENTRAL ORANGE
COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
small hail and gusty winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2849 8134 2852 8138 2875 8130 2860 8107
TIME...MOT...LOC 2328Z 225DEG 17KT 2859 8128 

$$

Heil

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:55 PM EDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 6, 2:55 PM EDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
255 PM EDT Thu Jun 6 2024

...New DISCUSSION, MARINE, FIRE WEATHER, CLIMATE...

.DISCUSSION...
Issued at 255 PM EDT Thu Jun 6 2024

-Slight risk for severe storms through early evening.

-Hot conditions forecast through the weekend, with near record
 highs and heat index values in the 102 to 107 range.

-Sensitive fire weather conditions continue through this weekend.

Current...The heat is on this afternoon with temps reaching 97
degrees at 2pm at Orlando Intl Airport and Orlando Exec. SPC has
also upgraded the severe weather risk during the late afternoon
and early evening with isolated to scattered strong to severe
storms with the potential for hail and downburst winds. The
concern window for severe storms will be from 4pm to 7pm mainly
inland across the interior and well inland portions of the coastal
counties.

Tonight...Scattered ongoing strong to severe storms will be across
the interior with activity propogating south across the interior
along bounbdaries and also advecting back toward the east coast
this evening. Should see much of the convection decrease in
coverage across southern portions of the forecast area into late
evening and/or push eastward across the Atlantic waters. Lows
tonight in the lower to mid 70s.

Friday...Another approaching mid level shortwave trough will
enhance afternoon convection during the mid to late afternoon. The
GFS indicate some drying across the north in the H9-H8 layer but
substantial CAPE and afternoon heating should allow for scattered
storms north and numerous showers and storms across the south half
of the forecast area. High temps will continue above normal from
95 to 97 across the interior and 92-94 closer to the east coast.
Heat indices look to top out just below advisory thresholds from
103-107 in afternoon hours.

Saturday-Sunday...Low level WSW flow and some drying in the low
levels will make for a hot weekend. Highs will reach the mid 90s
near the coast and upper 90s across the interior. Area heat
indices area forecast to reach up to 106-109 in a few spots which
may require heat headlines this weekend. Have trimmed the NBM rain
chances based on mid range model guidance and MOS values. It
appears northern areas may only see isolated storms with scattered
coverage across the central and south each afternoon.

Monday...Another hot day is forecast with highs in the mid to
upper 90s, an increase in moisture should allow for an uptick in
afternoon showers and storms along the east coast sea breeze as it
moves into the southern interior with slower progression inland
north of the Cape expected.

Tue-Thu...Deeper moisture will move northward from south Florida
into mid to latter part of next week as mid level trough
progresses through the Southeast. Tempered daily shower and storm
chances slightly but still rising to 70 percent by mid week.
Higher coverage of showers and storms by Wed-Thu, should reduce
high temps to around 90 with heat index values from 100 to 105
degrees.

&&

.MARINE...
Issued at 255 PM EDT Thu Jun 6 2024

Friday-Monday...Boating conditions remain generally favorable into
late week and through the weekend. Weak front will approach north
Florida late Friday and settle near to just north of the waters into
the weekend before it gradually fades. This will shift the ridge
axis of high pressure over the west Atlantic southward through the
period, with winds generally out of the W/SW each day backing to the
S/SE each afternoon with the developing east coast sea breeze. Wind
speeds 5-10 knots in the morning, increase up to 10-15 knots in the
afternoon and evening, with seas 1-3 feet.

Scattered offshore moving showers and storms will continue to be
possible into Friday afternoon and early evening, but shower and
storm chances begin to decrease north of the Cape into the
weekend before rising once again into early next week.

&&

.FIRE WEATHER...
Issued at 255 PM EDT Thu Jun 6 2024

Thursday-Monday...Sensitive fire weather conditions will exist
across the area Fri-Mon, with sensitive to near critical fire
weather conditions into the weekend, as hot conditions prevail and
ongoing drought conditions persist. Minimum RH values fall to near
40 percent Friday afternoon. Additional scattered showers and
storms are possible Friday afternoon. An increase in lightning
strikes with this activity, may lead to additional brush fires.

Conditions then trend a little drier into the weekend, with Min RH
values falling to the mid 30s to low 40s across the interior on
Saturday and into the mid to upper 30s across the interior on
Sunday. Isolated to scattered showers and storms will again be
possible each afternoon, but overall coverage is forecast to be
lower.

&&

.CLIMATE...
Issued at 255 PM EDT Thu Jun 6 2024

Forecast high temperatures are expected to remain below record
values today, but there will be a better chance of tying or
breaking some record highs Friday and into the weekend.

Record high temperatures for today, June 6th:

DAB 6-Jun  100 1998
LEE 6-Jun  98 1998
SFB 6-Jun  101 1998
MCO 6-Jun  101 1927
MLB 6-Jun  101 1998
VRB 6-Jun  97 1998
FPR 6-Jun  100 1998

Record high temperatures for June 7th through the 9th:

DAB 7-Jun 97 1985     8-Jun  99 1985     9-Jun 98 1981
LEE 7-Jun 96 2008     8-Jun  96 1985     9-Jun 98 1985
SFB 7-Jun 100 1998    8-Jun  97 1985     9-Jun 99 2006
MCO 7-Jun 98 1927     8-Jun  99 1985     9-Jun 100 1907
MLB 7-Jun 95 2014     8-Jun  97 1980     9-Jun 97 1941
VRB 7-Jun 98 1986     8-Jun  95 1995     9-Jun 94 1994
FPR 7-Jun 95 1998     8-Jun  95 1949     9-Jun 96 1980

&&

.AVIATION...
(18Z TAFs)
Issued at 1241 PM EDT Thu Jun 6 2024

IMPACT:
TS likely for Greater Orlando terminals, including MCO, between
06/19Z-07/00Z. A 15% risk for storms with severe wind/hail.

DISCUSSION:
Plentiful instability will overturn this afternoon as the sea
breezes collide over the peninsula, sparking scattered to numerous
storms between 19Z and 00Z. Gusty winds to 30-50 KT and coin-
sized hail are possible in a few storms, along with frequent
lightning. Highest coverage will be around Greater Orlando
initially before drifting toward the coastal sites through 03Z
before diminishing overnight. Prevailing winds will be SW 5-15 KT,
except E/SE 8-15 KT for the coastal terminals. VFR except near
storms. Overnight, light/variable winds are expected. Another
round of SCT storms expected Friday beyond 07/20Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  94  74  94 /  20  50  20  20
MCO  73  96  76  97 /  30  50  20  20
MLB  72  93  74  93 /  30  60  40  20
VRB  72  94  73  94 /  50  60  40  30
LEE  74  96  76  97 /  20  50  10  20
SFB  73  97  75  97 /  20  50  20  20
ORL  74  96  76  97 /  30  50  20  20
FPR  71  94  72  93 /  50  60  40  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Volkmer
AVIATION...Heil
Hazardous weather outlook, Jun 6, 5:24 AM EDT, 13 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
524 AM EDT Thu Jun 6 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-070200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
524 AM EDT Thu Jun 6 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered to numerous showers and lightning storms will develop
toward mid to late afternoon and through this evening, as the sea
breeze boundaries move inland and collide across east central
Florida, west of I-95. Some of this activity may be able to shift
back toward the coast and offshore through late afternoon into
early this evening.

Strong to isolated severe storms will be possible, with the main
threats including frequent lightning strikes, strong to locally
damaging wind gusts around 40 to 60 mph, coin-sized hail up to 1
inch in diameter, and locally heavy rainfall of 1 to 3 inches.

.EXCESSIVE HEAT IMPACT...
Hotter than normal temperatures are forecast today, with highs
climbing into the low to mid 90s at the coast and mid to upper
90s across the interior, with peak heat indices between 102 to 107
across east central Florida. If spending extended periods of time
outdoors, it is recommended that you take breaks in the shade or
in an air conditioned building, and also remain well hydrated.

.RIP CURRENT IMPACT...
A moderate risk for dangerous rip currents exists at area beaches
today. Remember to swim near a lifeguard and never swim alone.

.MARINE THUNDERSTORM GUST IMPACT...
Any storms that develop will have the potential to produce wind
gusts in excess of 34 knots, initially over inland lakes this
afternoon and with any storms that push offshore from late this
afternoon into this evening.

.FIRE WEATHER IMPACT...
Sensitive fire weather conditions will continue today, as hotter
temperatures and ongoing drought conditions persist over much of
east central Florida. Any new or ongoing brush fires may spread
rapidly behind the east and west coast sea breeze boundaries,
which will push inland and collide across east central Florida,
west of I-95 later this afternoon. Higher storm coverage is
expected later this afternoon and evening, with an increase in
lightning strikes and strong gusty outflow winds possible, which
will lead to additional fire weather concerns.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Scattered afternoon showers and lightning storms will be possible
into Friday, with overall coverage of this activity decreasing
into the weekend. Shower and storm chances then increase again
into early next week.

Hot temperatures will continue from late week and into the
weekend, with near record highs well into the 90s and peak heat
indices of 100 to 107. A Moderate to Major Heat Risk is outlooked
over much of central Florida. This level of heat can affect anyone
without adequate cooling and hydration.

Sensitive to near critical fire weather conditions are forecast
into late week and this weekend as hotter than normal conditions
continue and drought conditions persist.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Weitlich

In the hours before

Special weather statement, Jun 6, 6:25 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Melbourne FL
625 PM EDT Thu Jun 6 2024

FLZ045-053-062300-
Osceola FL-Orange FL-
625 PM EDT Thu Jun 6 2024

...COLLIDING BOUNDARIES WILL CAUSE STRONG THUNDERSTORMS TO DEVELOP
OVER SOUTH CENTRAL ORANGE AND NORTH CENTRAL OSCEOLA COUNTIES THROUGH
700 PM EDT...

At 623 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms developing south of St Cloud and Kissimmee, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, West Lake Toho, and Buena Ventura
Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2842 8144 2837 8100 2799 8127 2807 8135
      2808 8135 2808 8136 2818 8146
TIME...MOT...LOC 2223Z 237DEG 14KT 2815 8130

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Heil
Special weather statement, Jun 6, 6:26 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
626 PM EDT Thu Jun 6 2024

FLZ041-044-046-062300-
Northern Lake County FL-Seminole FL-Inland Volusia FL-
626 PM EDT Thu Jun 6 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEMINOLE...
NORTHEASTERN LAKE AND SOUTH CENTRAL VOLUSIA COUNTIES THROUGH 700 PM
EDT...

At 625 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orange City, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Deltona, Sanford, DeLand, Lake Mary, and Orange City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2875 8141 2899 8142 2901 8124 2876 8114
TIME...MOT...LOC 2225Z 278DEG 8KT 2894 8133

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Jun 6, 6:35 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Melbourne FL
635 PM EDT Thu Jun 6 2024

FLZ045-144-062300-
Orange FL-Southern Lake County FL-
635 PM EDT Thu Jun 6 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN LAKE AND SOUTHWESTERN
ORANGE COUNTIES THROUGH 700 PM EDT...

At 634 PM EDT, Doppler radar was tracking a strong thunderstorm over
Horizon West, or near Bay Lake, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Ocoee, Winter Garden, Windermere, and Bay Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2854 8169 2856 8144 2835 8148 2835 8161
      2836 8173
TIME...MOT...LOC 2234Z 275DEG 12KT 2844 8162

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Jun 6, 6:41 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
641 PM EDT Thu Jun 6 2024

FLZ041-044-062315-
Northern Lake County FL-Inland Volusia FL-
641 PM EDT Thu Jun 6 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND WEST
CENTRAL VOLUSIA COUNTIES THROUGH 715 PM EDT...

At 641 PM EDT, Doppler radar was tracking a strong thunderstorm near
DeLeon Springs, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
DeLand, DeLeon Springs, DeLand Airport, West DeLand, and Forest
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2899 8151 2917 8151 2919 8128 2901 8123
TIME...MOT...LOC 2241Z 265DEG 17KT 2909 8143

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Jun 6, 6:48 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Melbourne FL
648 PM EDT Thu Jun 6 2024

FLZ045-046-062315-
Orange FL-Seminole FL-
648 PM EDT Thu Jun 6 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SEMINOLE AND CENTRAL
ORANGE COUNTIES THROUGH 715 PM EDT...

At 648 PM EDT, Doppler radar was tracking a strong thunderstorm over
University Of Central Florida, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Sanford, Altamonte Springs, Oviedo, and Winter Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2854 8137 2875 8137 2876 8114 2854 8100
TIME...MOT...LOC 2248Z 265DEG 17KT 2859 8122

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Jun 6, 7:00 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Melbourne FL
700 PM EDT Thu Jun 6 2024

FLZ041-046-062330-
Seminole FL-Inland Volusia FL-
700 PM EDT Thu Jun 6 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEMINOLE AND
CENTRAL VOLUSIA COUNTIES THROUGH 730 PM EDT...

At 659 PM EDT, Doppler radar was tracking a strong thunderstorm near
DeBary, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Deltona, Sanford, DeLand, Orange City, and Lake Helen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2902 8117 2880 8114 2880 8142 2881 8142
      2884 8140 2887 8137 2889 8137 2889 8135
      2890 8136 2892 8136 2892 8135 2895 8135
      2900 8133
TIME...MOT...LOC 2259Z 268DEG 13KT 2888 8127

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Watson

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:59 PM EDTSpecial Weather StatementMLBIndian River31 min
Jun 6, 5:13 PM EDTSpecial Weather StatementMLBOkeechobee32 min
Jun 6, 5:33 PM EDTSpecial Weather StatementMLBOkeechobee27 min
Jun 6, 5:49 PM EDTSpecial Weather StatementMLBVolusia26 min
Jun 6, 5:51 PM EDTSpecial Weather StatementMLBOsceola39 min
Jun 6, 5:59 PM EDTSevere Thunderstorm WarningMLBOsceola31 min
Jun 6, 6:08 PM EDTSpecial Weather StatementMLBPolk37 min
Jun 6, 6:08 PM EDTSevere Thunderstorm WarningMLBLake, Volusia37 min
Jun 6, 6:13 PM EDTSpecial Weather StatementMLBSeminole32 min
Jun 6, 6:17 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola28 min
Jun 6, 6:20 PM EDTSpecial Weather StatementMLBVolusia25 min
Jun 6, 6:25 PM EDTSpecial Weather StatementMLBOsceola35 min
Jun 6, 6:26 PM EDTSpecial Weather StatementMLBVolusia34 min
Jun 6, 6:35 PM EDTSpecial Weather StatementMLBOrange25 min
Jun 6, 6:38 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola37 min
Jun 6, 6:41 PM EDTSpecial Weather StatementMLBVolusia34 min
Jun 6, 6:48 PM EDTSpecial Weather StatementMLBSeminole27 min
Jun 6, 6:59 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola, Seminole31 min
Jun 6, 7:00 PM EDTSpecial Weather StatementMLBVolusia30 min
Jun 6, 7:26 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia34 min
Jun 6, 7:42 PM EDTSpecial Marine WarningMLB63 min
Jun 6, 7:43 PM EDTSpecial Weather StatementMLBSeminole47 min
Jun 6, 7:48 PM EDTAreal Flood AdvisoryMLBOrange, Seminole, Volusia2 hr
Jun 6, 7:54 PM EDTSpecial Weather StatementMLBSeminole36 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.